Non-uniqueness of ergodic measures with full Hausdorff dimensions on a Gatzouras-Lalley carpet
Publication in refereed journal

Times Cited
Web of Science1WOS source URL (as at 12/08/2020) Click here for the latest count
Altmetrics Information

Other information
AbstractIn this article, we show that on certain Gatzouras-Lalley carpets, more than one ergodic measure exists with full Hausdorff dimensions. This gives a negative answer to a conjecture of Gatzouras and Peres (1997 Ergod. Theory Dyn. Syst. 17 147-67.)
All Author(s) ListBarral J, Feng DJ
Journal nameNonlinearity
Volume Number24
Issue Number9
PublisherLondon Mathematical Society / IOP Publishing: Hybrid Open Access
Pages2563 - 2567
LanguagesEnglish-United Kingdom
Web of Science Subject CategoriesMathematics; Mathematics, Applied; MATHEMATICS, APPLIED; Physics; Physics, Mathematical; PHYSICS, MATHEMATICAL

Last updated on 2020-13-08 at 02:22